Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 790758, 14 pages
http://dx.doi.org/10.1155/2012/790758
Research Article

The Structure of Disjoint Groups of Continuous Functions

Department of Mathematics, College of Sciences, Shiraz University, Shiraz 71457-44776, Iran

Received 14 February 2012; Accepted 24 April 2012

Academic Editor: Sung Guen Kim

Copyright © 2012 Hojjat Farzadfard and B. Khani Robati. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Neuman, “Simultaneous solutions of a system of Abel equations and differential equations with several deviations,” Czechoslovak Mathematical Journal, vol. 32, no. 3, pp. 488–494, 1982. View at Google Scholar · View at Zentralblatt MATH
  2. M. C. Zdun, “On simultaneous Abel's equations,” Aequationes Mathematicae, vol. 38, no. 2-3, pp. 163–177, 1989. View at Publisher · View at Google Scholar
  3. M. C. Zdun, “On diffeomorphic solutions of simultaneous Abel's equations,” Archivum Mathematicum A, vol. 27, pp. 123–131, 1991. View at Google Scholar · View at Zentralblatt MATH
  4. F. Neuman, “On transformations of differential equations and systems with deviating argument,” Czechoslovak Mathematical Journal, vol. 31, no. 1, pp. 87–90, 1981. View at Google Scholar · View at Zentralblatt MATH
  5. H. Farzadfard and B. K. Robati, “Simultaneous Abel equations,” Aequationes Mathematicae. In press. View at Publisher · View at Google Scholar
  6. M. C. Zdun, “The structure of iteration groups of continuous functions,” Aequationes Mathematicae, vol. 46, no. 1-2, pp. 19–37, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. J. Domsta, Regularly Varying Solutions of Linear Functional Equations in a Single Variable-Applications to the Regular Iteration, Wydawnictwa Uniwersytetu Gdańskiego, Gdańsk, Poland, 2002.
  8. G. Blanton and J. A. Baker, “Iteration groups generated by Cn functions,” Archivum Mathematicum, vol. 18, no. 3, pp. 121–127, 1982. View at Google Scholar · View at Zentralblatt MATH
  9. M. C. Zdun, “On the orbits of disjoint groups of continuous functions,” Radovi Matematički, vol. 8, no. 1, pp. 95–104, 1992. View at Google Scholar
  10. H. B. Enderton, Elements of Set Theory, Academic Press, New York, NY, USA, 1977.